Efficient Adaptive Algorithms Based on Zero-Error Probability Maximization
Vol. 39, No. 5, pp. 237-243, May 2014
PDF Full-Text
Abstract
Statistics
Cumulative Counts from November, 2022
Multiple requests among the same browser session are counted as one view. If you mouse over a chart, the values of data points will be shown.
Multiple requests among the same browser session are counted as one view. If you mouse over a chart, the values of data points will be shown.
|
Cite this article
[IEEE Style]
N. Kim, "Efficient Adaptive Algorithms Based on Zero-Error Probability Maximization," The Journal of Korean Institute of Communications and Information Sciences, vol. 39, no. 5, pp. 237-243, 2014. DOI: .
[ACM Style]
Namyong Kim. 2014. Efficient Adaptive Algorithms Based on Zero-Error Probability Maximization. The Journal of Korean Institute of Communications and Information Sciences, 39, 5, (2014), 237-243. DOI: .
[KICS Style]
Namyong Kim, "Efficient Adaptive Algorithms Based on Zero-Error Probability Maximization," The Journal of Korean Institute of Communications and Information Sciences, vol. 39, no. 5, pp. 237-243, 5. 2014.